American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Jeffrey Rauch. Precise finite speed and uniqueness in the Cauchy problem for symmetrizable hyperbolic systems. Trans. Amer. Math. Soc. 363 (2011) 1161-1182. MR 2737261.
Abstract, references, and article information
View Article: PDF

[2] Jean-François Coulombel and Thierry Goudon. The strong relaxation limit of the multidimensional isothermal Euler equations. Trans. Amer. Math. Soc. 359 (2007) 637-648. MR 2255190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] De-xing Kong. Formation and propagation of singularities for $2\times 2$ quasilinear hyperbolic systems. Trans. Amer. Math. Soc. 354 (2002) 3155-3179. MR 1897395.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Andrea Corli and Olivier Gues. Stratified solutions for systems of conservation laws. Trans. Amer. Math. Soc. 353 (2001) 2459-2486. MR 1814078.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Juan R. Esteban and Pierangelo Marcati. Approximate solutions to first and second order quasilinear evolution equations via nonlinear viscosity . Trans. Amer. Math. Soc. 342 (1994) 501-521. MR 1214784.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] James V. Ralston. Local decay of solutions of conservative first order hyperbolic systems in odd dimensional space . Trans. Amer. Math. Soc. 194 (1974) 27-51. MR 0352714.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Hang Chin Lai. Exponential decay of weak solutions for hyperbolic systems of first order with discontinuous coefficients . Trans. Amer. Math. Soc. 170 (1972) 425-436. MR 0313640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Donald P. Ballou. Solutions to nonlinear hyperbolic Cauchy problems without convexity conditions . Trans. Amer. Math. Soc. 152 (1970) 441-460. MR 0435615.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1